# SDR CALA2020071201044

- Difficulty date: July 5, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 23,190 hours, 2,129 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SLAT DRIVE EICAS MSG SHOWS 27-22321. TRIED TO TEST (SLAT PRIMARY FCM L )SYSTEM TEST.  PASSED.  ALL SLATS FUNCTION WAS NORMAL.  NO FOUND FAULT ABOUT THIS PROBLEM DURING TEST AND AFTER DONE.ALSO CHECKED ACTUAL SLAT NR 5 ASSY AND THE SKEW HARNESS ( WIRE ) ALL ROUTE.  NO FOUND DAMEGE. THE CONDITION WAS OK.  REF FIM 27-80-F1-29A-421A-A,AMM 05-41-05-22B-311A-A.
